Fixed points of asymptotically linear maps in ordered Banach spaces. (English) Zbl 0263.47043


47H10 Fixed-point theorems
Full Text: DOI


[1] Amann, H, On the number of solutions of nonlinear equations in ordered Banach spaces, J. functional analysis, 11, 346-384, (1972) · Zbl 0244.47046
[2] Edmunds, D.E; Potter, A.J.B; Stuart, C.A, Non-compact positive operators, (), 67-81 · Zbl 0232.47035
[3] Jameson, G, Ordered linear spaces, () · Zbl 0196.13401
[4] Krasnosel’skii, M.A, Positive solutions of operator equations, (1964), Noordhoff Groningen · Zbl 0121.10604
[5] Krein, M.G; Rutman, M, Linear operators leaving invariant a cone in a Banach space, Amer. math. soc. transl., 10, 1-128, (1962)
[6] Nussbaum, R.D, The fixed point index for local condensing maps, Ann. mat. pura appl., 89, 217-258, (1971) · Zbl 0226.47031
[7] Nussbaum, R.D, Estimates for the number of solutions of operator equations, Applicable analysis, 1, 183-200, (1971) · Zbl 0235.47035
[8] Schaefer, H.H, Topological vector spaces, (1971), Springer Verlag New York · Zbl 0217.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.